| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign : (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is against hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the patient underwent an initial knee arthroplasty.Subsequently, the poly was revised approximately 8.5 months later due to instability.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) review identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Per package insert, instability is a known adverse effect of the procedure.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.